# SDR AALA202209155049

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737
- Aircraft serial: 30096
- Aircraft time: 59,684 hours, 24,908 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet Seat Lid
- Part number: 7900101
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: A MALODOROUS SMELL WAS DETECTED IN THE AFT CABIN. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. ODOR SOURCE WAS LAVATORY E TOILET ASSEMBLY LEAK. REPLACED TOILET ASSEMBLY; OPERATIONAL AND LEAK CHECK GOOD PER AMM 38-32-01.
